Alert archive / Oklahoma / River Flood Warnings in 2021
River Flood Warning 36, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 30, 2021, 8:29 AM CDT for Payne County, Oklahoma. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2021, 8:29 AM CDT (13:29 UTC)
- Expired
- Jul 3, 2021, 6:13 PM CDT
- In force
- 3 days
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Payne County, OK
The radar
The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cimarron River near Ripley (RIPO2). The gauge peaked at 18.19 ft at Jul 1, 2021, 4:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07161450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
852
WGUS44 KOUN 301329
FLWOUN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
829 AM CDT Wed Jun 30 2021
...The National Weather Service in Norman OK has issued a Flood
Warning for the following rivers in Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC119-010130-
/O.NEW.KOUN.FL.W.0036.210630T1329Z-210703T0200Z/
/RIPO2.1.ER.210629T0318Z.210701T1800Z.210702T2000Z.NO/
829 AM CDT Wed Jun 30 2021
The National Weather Service in Norman has issued a
* Flood Warning for
the Cimarron River near Ripley.
* From this morning to Friday evening.
* At 8:00 AM CDT Wednesday the stage was 15.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood
stage late this evening to a crest of 18.3 feet early tomorrow
afternoon. It will then fall below flood stage Friday afternoon.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
Maxwell13 follow-up statements
173
WGUS84 KOUN 301857
FLSOUN
Flood Statement
National Weather Service Norman OK
157 PM CDT Wed Jun 30 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC119-010700-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210703T0336Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210702T2136Z.NO/
157 PM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until late Friday evening...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until Friday evening.
* At 1:00 PM CDT Wednesday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood
stage tomorrow morning to a crest of 18.0 feet tomorrow evening.
It will then fall below flood stage Friday afternoon.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
SK737
WGUS84 KOUN 010128
FLSOUN
Flood Statement
National Weather Service Norman OK
828 PM CDT Wed Jun 30 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC119-011330-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210702T2248Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210702T1648Z.NO/
828 PM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until Friday afternoon.
* At 8:00 PM CDT Wednesday the stage was 16.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood
stage tomorrow morning to a crest of 17.8 feet tomorrow evening.
It will then fall below flood stage late Friday morning.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
JP512
WGUS84 KOUN 011328
FLSOUN
Flood Statement
National Weather Service Norman OK
828 AM CDT Thu Jul 1 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC119-020130-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210703T0600Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210703T0000Z.NO/
828 AM CDT Thu Jul 1 2021
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until late Friday night.
* At 8:00 AM CDT Thursday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 AM CDT Thursday was 17.7 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
18.1 feet this evening. It will then fall below flood stage
tomorrow evening.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
Maxwell316
WGUS84 KOUN 011935
FLSOUN
Flood Statement
National Weather Service Norman OK
235 PM CDT Thu Jul 1 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC119-020745-
/O.CON.KOUN.FL.W.0036.000000T0000Z-210703T0600Z/
/RIPO2.1.ER.210629T0318Z.210702T0600Z.210703T0000Z.NO/
235 PM CDT Thu Jul 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until late Friday night.
* At 2:00 PM CDT Thursday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:00 PM CDT Thursday was 18.2 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
18.7 feet just after midnight tonight. It will then fall below
flood stage tomorrow evening.
* Impact...At 19.0 feet, Places along the Cimarron River valley in
Payne County are covered by flood depths averaging 2 feet.
Agricultural lands... oil wells... and water wells located near
the river banks are inundated or cut off for several hours... by
water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
Maxwell186
WGUS84 KOUN 020117
FLSOUN
Flood Statement
National Weather Service Norman OK
817 PM CDT Thu Jul 1 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC119-021330-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210703T0000Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210702T1800Z.NO/
817 PM CDT Thu Jul 1 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until Friday evening.
* At 8:00 PM CDT Thursday the stage was 17.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Thursday was 18.2 feet.
* Forecast...The Cimarron River is expected to fall below flood
stage early tomorrow afternoon and continue falling.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
JP923
WGUS84 KOUN 020711
FLSOUN
Flood Statement
National Weather Service Norman OK
211 AM CDT Fri Jul 2 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC119-021915-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T0800Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0200Z.NO/
211 AM CDT Fri Jul 2 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until late Saturday night.
* At 1:00 AM CDT Friday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood
stage this afternoon to a crest of 17.7 feet tomorrow morning. It
will then fall below flood stage late tomorrow evening.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
CMS806
WGUS84 KOUN 021344
FLSOUN
Flood Statement
National Weather Service Norman OK
844 AM CDT Fri Jul 2 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC119-030145-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T0600Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0000Z.NO/
844 AM CDT Fri Jul 2 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until late Saturday night.
* At 8:00 AM CDT Friday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood
stage just after midnight tonight to a crest of 17.3 feet tomorrow
morning. It will then fall below flood stage tomorrow evening.
* Impact...At 17.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded. Agricultural lands and oil wells
located near the channel are isolated by water in cutoff channels
along the river valley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
SIX833
WGUS84 KOUN 021908 RRA
FLSOUN
Flood Statement
National Weather Service Norman OK
208 PM CDT Fri Jul 2 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC119-030715-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T1000Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0400Z.NO/
208 PM CDT Fri Jul 2 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until late Saturday night.
* At 2:00 PM CDT Friday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:00 PM CDT Friday was 18.2 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
17.7 feet tomorrow morning. It will then fall below flood stage
late tomorrow evening.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
Maxwell929
WGUS84 KOUN 030152
FLSOUN
Flood Statement
National Weather Service Norman OK
852 PM CDT Fri Jul 2 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC119-031400-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T0900Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0300Z.NO/
852 PM CDT Fri Jul 2 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until late Saturday night.
* At 8:00 PM CDT Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Friday was 17.8 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
17.4 feet tomorrow morning. It will then fall below flood stage
late tomorrow evening.
* Impact...At 17.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded. Agricultural lands and oil wells
located near the channel are isolated by water in cutoff channels
along the river valley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
JP768
WGUS84 KOUN 030650
FLSOUN
Flood Statement
National Weather Service Norman OK
150 AM CDT Sat Jul 3 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC119-031900-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T0815Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0215Z.NO/
150 AM CDT Sat Jul 3 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until late tonight.
* At 1:00 AM CDT Saturday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 1:00 AM CDT Saturday was 17.6 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
17.9 feet this morning. It will then fall below flood stage late
this evening.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$362
WGUS84 KOUN 031256
FLSOUN
Flood Statement
National Weather Service Norman OK
756 AM CDT Sat Jul 3 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC119-040100-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T1240Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0640Z.NO/
756 AM CDT Sat Jul 3 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until Sunday morning.
* At 7:00 AM CDT Saturday the stage was 17.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 AM CDT Saturday was 17.9 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
18.0 feet this afternoon. It will then fall below flood stage just
after midnight tonight.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
MAD427
WGUS84 KOUN 031857
FLSOUN
Flood Statement
National Weather Service Norman OK
157 PM CDT Sat Jul 3 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC119-040700-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T1200Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0600Z.NO/
157 PM CDT Sat Jul 3 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Cimarron River near Ripley.
* Until Sunday morning.
* At 1:00 PM CDT Saturday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 1:00 PM CDT Saturday was 18.0 feet.
* Forecast...The Cimarron River is expected to fall below flood
stage just after midnight tonight and continue falling.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
Maxwell820
WGUS84 KOUN 032313
FLSOUN
Flood Statement
National Weather Service Norman OK
613 PM CDT Sat Jul 3 2021
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
OKC119-040015-
/O.CAN.KOUN.FL.W.0036.000000T0000Z-210703T2313Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0600Z.NO/
613 PM CDT Sat Jul 3 2021
...The Flood Warning for the Cimarron River near Ripley has been
cancelled...
The Flood Warning is cancelled for
the Cimarron River near Ripley.
* At 6:00 PM CDT Saturday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 8.7 feet
early Thursday afternoon.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
MahaleWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:42 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 30, 6:42 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Norman OK 642 AM CDT Wed Jun 30 2021 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 251 AM CDT Wed Jun 30 2021 Upper high pressure will build westward into northern Texas through sunrise Thursday. Coincidentally, the weak front that has been positioned roughly north-south over western Oklahoma will reform over southern Kansas by this afternoon. This will be on the southern fringes of an airmass that extends from northern Ontario into northeastern Kansas. Given that the extremely humid air mass will remain in place over Oklahoma, these factors suggest that rain/thunderstorms will form and mostly affect northern Oklahoma this afternoon and again overnight when the front begins to approach northern Oklahoma. Given that the heavy rainfall may be near the OK- KS border--and occur later tonight/Thursday with the front's progress-- coordinated with TSA to give the day shift the opportunity to better fit a possible watch in this area. && .LONG TERM... (Thursday through Tuesday) Issued at 234 AM CDT Wed Jun 30 2021 A cold front will likely be draped across northern OK Thursday morning and is expected to move southward through the day. Disagreement still exists regarding how quickly the front pushes south, which will have implications for where the heavy rain potential will be Thursday afternoon and evening as convection initiates along the front. An average of the various global and CAM solutions would suggest central and southwestern OK will be the most likely locations to see the heaviest rainfall, but confidence is not there yet to narrow it much more than that. A flood watch may be needed for portions of these areas as confidence increases, with the greatest concern being if we see heavy rain along the front across the portions of the area that have received excessive rainfall over the last several days. The front is expected to continue pushing to the south on Friday, with the highest precipitation chances confined to southern OK and western north TX by Friday afternoon. The weekend will see a drying trend for much of the area as high pressure builds in from the north and a (relatively) drier airmass advects into the region behind the front, but at least low chances for rain will linger across southern/western portions of the area closer to the front. Afternoon highs will remain below seasonal averages, which should make for an overall pleasant July 4th for those with outdoor plans. By early next week models show some form of a weakness/troughing at 500 mb remaining across the central and southern plains but disagree on the degree this will allow for storm chances to return. For now, retained low chances for storms across much of the area on Monday and Tuesday. Ware && .AVIATION... (12Z TAFS) Issued at 614 AM CDT Wed Jun 30 2021 IFR conditions in low ceilings are expected to form this morning before lifting before midday. A stationary front near the KS-OK border will enhance rain and thunderstorm development this evening and overnight. Winds will remain generally less than 12 knots. && .UPPER AIR... Issued at 234 AM CDT Wed Jun 30 2021 No upper air flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 84 70 84 68 / 40 40 70 50 Hobart OK 86 70 87 67 / 40 30 50 70 Wichita Falls TX 88 72 90 70 / 30 20 30 60 Gage OK 85 68 86 65 / 40 40 70 60 Ponca City OK 83 70 84 66 / 70 70 70 30 Durant OK 89 73 90 71 / 30 10 60 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...09 LONG TERM....08 AVIATION...09
Hazardous weather outlook, Jun 30, 4:13 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 413 AM CDT Wed Jun 30 2021 OKZ004>048-050>052-TXZ083>090-010915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 413 AM CDT Wed Jun 30 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Isolated to widely Scattered thunderstorms will be possible today and then become more numerous tonight across northern OK. No severe storms are expected, but heavy rain associated with storms will increase the threat of flooding. .Heavy Rain... Although brief in nature, heavy rain associated with thunderstorms could lead to some minor flooding today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorm chances will increase on Thursday and Thursday night as a cold front moves southward across the area. Storm chances then gradually shift southward into southern Oklahoma and western north Texas by Friday into the weekend. .Heavy Rain... Because of saturated ground across much of the area, a risk for flooding will continue through Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:44 PM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 3 hr |
| Jun 29, 9:52 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jun 30, 8:26 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 48 hr |
| Jun 30, 9:43 AM CDT | River Flood Advisory | OUN | Love | 29 hr |
| Jun 30, 1:14 PM CDT | Flood Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more | 47 hr |
| Jun 30, 4:48 PM CDT | Special Weather Statement | OUN | Kay | 27 min |
| Jun 30, 4:53 PM CDT | Special Weather Statement | OUN | Garfield | 37 min |
| Jun 30, 5:24 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
Nearby
River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.